A nurse is caring for a client with bacterial meningitis who… | 마이메르시 MyMerci
이런 문제가 3,332개 더 있어요도전 ›
Meningitis

A nurse is caring for a client with bacterial meningitis who has been receiving IV antibiotics for 48 hours. The client's condition has stabilized, but the nurse notes new onset of bilateral hearing loss. What is the most appropriate nursing intervention?

The nurse is monitoring a 28-year-old client diagnosed with bacterial meningitis caused by Streptococcus pneumoniae who has been receiving high-dose IV ceftriaxone for 48 hours. Vital signs are stable, and neurological symptoms have improved significantly. However, during the morning assessment, the client reports difficulty hearing and asks the nurse to speak louder. Audiometry testing confirms bilateral sensorineural hearing loss.
해설
Ototoxicity is a known side effect of antibiotics like ceftriaxone, but discontinuing treatment prematurely can lead to treatment failure. The nurse should document findings, notify the physician, and continue the prescribed regimen while monitoring for complications.
같은 주제 다음 문제A pregnant client at 24 weeks gestation is diagnosed with pulmonary tuberculosis. Which as…이 문제가 수록된 문제집NCLEX-RN Package89,000원
Practice Questions 3,332 문제 · 로그인 없이 바로 볼 수 있어요

마이메르시로 국가고시 완벽 대비

기출문제와 상세 해설을 무료로. 내 약점을 분석하고 진도를 관리하며 더 똑똑하게 공부하세요.

무료로 시작하기

학습 참고용입니다. 실제 임상은 최신 지침과 소속 기관 프로토콜을 따르세요.